# SDR YENA20130718150

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 12,108 hours, 7,356 cycles
- System (JASC): 2701 · Control Column Section
- Part: Position Sensor
- Part number: 4259001001
- Part serial: 3901
- Condition: Failed
- Location: Control Column
- Part time: 12,108 hours, 7,356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ELEVATOR HAS ABNORMAL FEELING/FRICTION WHILE IN FLIGHT (NO CAS MESSAGE PRESENT). TROUBLESHOT TO CONTROL COLUMN POSITION SENSOR. R & R CONTROL COLUMN POSITION SENSOR IAW AMM 27-33-01. OPS CHECK GOOD.  ACFT OK TO CONTINUE.
